# SDR R61A201412300040

- Difficulty date: December 30, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 5,507 hours, 5,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327051
- Condition: Nicked
- Location: Bs 94
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SMALL NICK TO ACFT SKIN AT BS 94.800, STR 29R.  MX PERFORMED PERMANENT REPAIR IAW RD8/4-53-6617, SKIN, PN 85327051, REF EMERY PO 4591 FOR MATERIAL USED .063, 2024-T3 P/SHEET.
